American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Jan Andres and Paweł Barbarski. Randomized Sharkovsky-type results and random subharmonic solutions of differential inclusions. Proc. Amer. Math. Soc. 144 (2016) 1971-1983.
Abstract, references, and article information   
View Article: PDF

[2] C. E. Chidume. Strong convergence theorems for bounded accretive operators in uniformly smooth Banach spaces. Contemporary Mathematics 659 (2016) 31-41.
Book volume table of contents   
View Article: PDF

[3] Elena Resmerita. Towards Using Coderivatives for Convergence Rates in Regularization. Contemporary Mathematics 568 (2012) 241-249.
Book volume table of contents
View Article: PDF

[4] Shin-ya Matsushita and Li Xu. On convergence of the proximal point algorithm in Banach spaces. Proc. Amer. Math. Soc. 139 (2011) 4087-4095. MR 2823053.
Abstract, references, and article information   
View Article: PDF

[5] Boil Musev and Nadezhda Ribarska. On a question of J. Borwein and H. Wiersma. Proc. Amer. Math. Soc. 139 (2011) 1707-1716. MR 2763759.
Abstract, references, and article information   
View Article: PDF

[6] Efe A. Ok. Fixed set theorems of Krasnoselskii type. Proc. Amer. Math. Soc. 137 (2009) 511-518. MR 2448571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Antonín Procházka. Winning tactics in a geometrical game. Proc. Amer. Math. Soc. 137 (2009) 1051-1061. MR 2457446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jan Andres. Erratum to ``Randomization of Sharkovskii-type theorems''. Proc. Amer. Math. Soc. 136 (2008) 3733-3734. MR 2415063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jan Andres. Randomization of Sharkovskii-type theorems. Proc. Amer. Math. Soc. 136 (2008) 1385-1395. MR 2367111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jan Andres, Tomás Fürst and Karel Pastor. Period two implies all periods for a class of ODEs: A multivalued map approach. Proc. Amer. Math. Soc. 135 (2007) 3187-3191. MR 2322749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Andres and M. Väth. Calculation of Lefschetz and Nielsen numbers in hyperspaces for fractals and dynamical systems. Proc. Amer. Math. Soc. 135 (2007) 479-487. MR 2255294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. G. Aksoy and M. A. Khamsi. A selection theorem in metric trees. Proc. Amer. Math. Soc. 134 (2006) 2957-2966. MR 2231620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. Aussel, A. Daniilidis and L. Thibault. Subsmooth sets: Functional characterizations and related concepts. Trans. Amer. Math. Soc. 357 (2005) 1275-1301. MR 2115366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jan Andres and Karel Pastor. A version of Sharkovskii's theorem for differential equations. Proc. Amer. Math. Soc. 133 (2005) 449-453. MR 2093067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. M. Borwein and A. L. Dontchev. On the Bartle-Graves theorem. Proc. Amer. Math. Soc. 131 (2003) 2553-2560. MR 1974655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. E. Chidume and H. Zegeye. Approximation methods for nonlinear operator equations. Proc. Amer. Math. Soc. 131 (2003) 2467-2478. MR 1974645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gu Feng. Iteration processes for approximating fixed points of operators of monotone type. Proc. Amer. Math. Soc. 129 (2001) 2293-2300. MR 1823912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. A. Khamsi, W. A. Kirk and Carlos Martinez Yañez. Fixed point and selection theorems in hyperconvex spaces. Proc. Amer. Math. Soc. 128 (2000) 3275-3283. MR 1777578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Cheng-Kui Zhong, Jiang Zhu and Pei-Hao Zhao. An extension of multi-valued contraction mappings and fixed points. Proc. Amer. Math. Soc. 128 (2000) 2439-2444. MR 1662238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jan Andres, Grzegorz Gabor and Lech Górniewicz. Boundary value problems on infinite intervals. Trans. Amer. Math. Soc. 351 (1999) 4861-4903. MR 1603870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Tiziana Cardinali and Nikolaos S. Papageorgiou. Hammerstein integral inclusions in reflexive Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 95-103. MR 1610932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gan-Shang Yang and George Xian-Zhi Yuan. A necessary and sufficient condition for upper hemicontinuous set-valued mappings without compact-values being upper demicontinuous. Proc. Amer. Math. Soc. 126 (1998) 3539-3544. MR 1628436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Donal O'Regan. Fixed points and random fixed points for weakly inward approximable maps. Proc. Amer. Math. Soc. 126 (1998) 3045-3053. MR 1469430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mohammad S. R. Chowdhury and Kok-Keong Tan. Applications of pseudo-monotone operators with some kind of upper semicontinuity in generalized quasi-variational inequalities on non-compact sets. Proc. Amer. Math. Soc. 126 (1998) 2957-2968. MR 1459115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] H. Ben-El-Mechaiekh, S. Chebbi and M. Florenzano. A Leray-Schauder type theorem for approximable maps: A simple proof. Proc. Amer. Math. Soc. 126 (1998) 2345-2349. MR 1476117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Xian Wu. Errata to ``A new fixed point theorem and its applications''. Proc. Amer. Math. Soc. 126 (1998) 2197-2197. MR 1487346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Stanislaw Domachowski and Tadeusz Pruszko. An application of the Lefschetz fixed-point theorem to non-convex differential inclusions on manifolds. Proc. Amer. Math. Soc. 126 (1998) 1231-1236. MR 1443380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kunquan Lan and Jeffrey Webb. New fixed point theorems for a family of mappings and applications to problems on sets with convex sections. Proc. Amer. Math. Soc. 126 (1998) 1127-1132. MR 1451816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] H. Ben-El-Mechaiekh and W. Kryszewski. Equilibria of set-valued maps on nonconvex domains. Trans. Amer. Math. Soc. 349 (1997) 4159-4179. MR 1401763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Xian Wu. A new fixed point theorem and its applications. Proc. Amer. Math. Soc. 125 (1997) 1779-1783. MR 1397000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia